# SDR SWIA201125819

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 41,789 hours, 34,535 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 BULKHEAD CRACKED AT LEFT SIDE WEB.  (C-CHECK)  REPAIR PER REO.
